MAA

(redirected from Mathematical Analysis and Applications)
AcronymDefinition
MAAMathematical Association of America
MAAMarketing Authorization Application (FDA)
MAAMemorandum and Articles of Association (incorporation; various locations)
MAAMedical Assistance Administration
MAAMathematical Analysis and Applications (journal)
MAAMuseum of Archaeology and Anthropology (UK)
MAAMaximum Allowable Amount
MAAMandatory Arbitration Agreement (US NLRB)
MAAMethacrylic Acid
MAAMarblehead Arts Association (Marblehead, MA)
MAAMaximum Availability Architecture (Oracle)
MAAMotor Accidents Authority (Australia)
MAAMcafee Auto-Update Architect
MAAMaximum Availability Architecture
MAAChennai - India (Airport Code)
MAAMaster-At-Arms
MAAMaster of Applied Anthropology (various schools)
MAAMelanoma-Associated Antigen
MAAMutual Aid Agreement
MAAMystic Art Association
MAAMission Area Analysis
MAAMoot Alumni Association
MAAMetropolitan Area Acquisition
MAAManitoba Association of Architects
MAAMutual Aid Association
MAAMyositis Association of America
MAAMilitary Aviation Authority
MAAMethyl Acetoacetate
MAAMaximum Authorized Altitude
MAAMedical Artists' Association
MAAMessage Authenticator Algorithm (cryptography)
MAAMalaysian Assurance Alliance Bhd. (insurance)
MAAMaine Aquaculture Association
MAAMobile Advertising Alliance
MAAMaterial Access Area
MAAMission Area Assessment
MAAMid Atlantic Association (Atlantic City, NJ)
MAAMiniature Artists of America
MAAMadras, India - Meenambarkkam (Airport Code)
MAAMaster of Applied Arts
MAAMaritime Arbitration Association of the United States
MAAMalaysia Aikido Association
MAAMicrophthalmia with Associated Anomalies
MAAMunicipal Assessment Agency Inc. (Newfoundland, Canada)
MAAMassachusetts Aquaculture Association
MAAMain Accumulation Area (hazardous waste management)
MAAMajor Sync Ack (ITU-T)
MAAMedia Arts Alliance (global network)
MAAMaster Agency Award (insurance)
MAAMaine Alpaca Association (Kennebunkport, ME)
MAAMusic Associates of Aspen
MAAMaster Alliance Agreement
MAAMuslim Aid Australia Inc. (Australia)
MAAMarist Athletic Association
MAAMinnesota Aquaculture Association
MAAThe Manufacturers' Agents' Association of Great Britain and Ireland Incorporated
MAAManual Area Address (Nortel)
MAAMissouri Aquaculture Association
MAAMutual Assured Annoyance
MAAMission Area Application
MAAMedication Access Agreement
MAAMetal Aerosol Analyzer
MAAMobile Ambient Air Monitoring
MAAMatched Atmosphere Algorithm
MAAMissouri Aikido Association
MAAMicrostrip Array Antenna
MAAMunich Airport Authority
MAAMajlis Atfal-ul-Ahmadiyya (Arabic: Children's Association of Ahmadiyya; various locations)
MAAMockup Assembly Agreement
References in periodicals archive ?
Zhang, "Existence, uniqueness and multiplicity of positive solutions for Schrodinger-Poisson system with singularity," Journal of Mathematical Analysis and Applications, vol.
Nwaeze, "Generalized weighted trapezoid and Grass type inequalities on time scales," The Australian Journal of Mathematical Analysis and Applications, vol.
Wang, "Positive solutions of nonlinear fractional differential equations with integral boundary value conditions," Journal of Mathematical Analysis and Applications, vol.
Shi, "Global stability of two-group SIR model with random perturbation," Journal of Mathematical Analysis and Applications, vol.
Zhong, "Existence of positive solutions for a second-order ordinary differential system," Journal of Mathematical Analysis and Applications, vol.
Hussain, "Modelling the interaction of two biological species in a polluted environment," Journal of Mathematical Analysis and Applications, vol.
Wang, "Global stability of multigroup epidemic models with distributed delays," Journal of Mathematical Analysis and Applications, vol.
Dixit, Classmappings properties of convolutions involving certain univalent functions associated with hypergeometric functions", Electronic Journal of Mathematical Analysis and Applications, vol.
Li, "Existence and multiplicity of solutions for fourth-order boundary value problems with parameters," Journal of Mathematical Analysis and Applications, vol.
[5] Hamza Chaggara, Operational rules and a generalized Hermite polynomials, Journal of Mathematical Analysis and Applications, 332(2007), 11-21.
International Conference on Mathematical Analysis and Applications (7th: 2005: Craiova, Romania) Ed.
Sanchez, "Periodic solutions of some lienard and duffing equations," Journal of Mathematical Analysis and Applications, vol.
Full browser ?